Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 201, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 17, 2019, 2:07 AM CDT for 4 counties in Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2019, 2:07 AM CDT (07:07 UTC)
- Expired
- Jun 17, 2019, 3:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 8:02 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2400 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
659
WUUS54 KEWX 170707
SVREWX
TXC123-177-255-285-170800-
/O.NEW.KEWX.SV.W.0201.190617T0707Z-190617T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
207 AM CDT Mon Jun 17 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
DeWitt County in south central Texas...
Central Karnes County in south central Texas...
Gonzales County in south central Texas...
Lavaca County in south central Texas...
* Until 300 AM CDT.
* At 205 AM CDT, severe thunderstorms were located along a line
extending from Palmeto State Park to 8 miles northeast of Smiley to
near Westhoff to 6 miles southeast of Gillett to near Cestohowa,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Hallettsville,
Yorktown, Shiner, Moulton, Runge, Falls City, Smiley, Nordheim,
Sublime, Cestohowa, Cheapside, Hochheim, Palmeto State Park,
Gillett and Thomaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
2876 9765 2883 9788 2895 9807 2920 9773
2962 9764 2963 9686 2958 9684 2958 9679
2934 9656
TIME...MOT...LOC 0705Z 298DEG 35KT 2958 9760 2935 9753 2917 9756 2905
9771 2904 9798
HAIL...<.75IN
WIND...60MPH
$$
CP2 follow-up statements
288
WWUS54 KEWX 170727
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
227 AM CDT Mon Jun 17 2019
TXC255-170736-
/O.CAN.KEWX.SV.W.0201.000000T0000Z-190617T0800Z/
Karnes TX-
227 AM CDT Mon Jun 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KARNES COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
2883 9756 2900 9773 2911 9760 2962 9764
2963 9686 2958 9684 2958 9679 2934 9656
TIME...MOT...LOC 0726Z 313DEG 41KT 2960 9747 2929 9732 2911 9735 2899
9750 2898 9768
$$
TXC123-177-285-170800-
/O.CON.KEWX.SV.W.0201.000000T0000Z-190617T0800Z/
DeWitt TX-Gonzales TX-Lavaca TX-
227 AM CDT Mon Jun 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR DEWITT...CENTRAL GONZALES AND LAVACA COUNTIES...
At 226 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Gonzales to near Hochheim to near
Cuero to Yorktown to near Nordheim, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cuero, Gonzales, Yoakum, Hallettsville, Yorktown, Shiner, Moulton,
Nordheim, Sublime, Cheapside, Hochheim, Palmeto State Park,
Thomaston, Ezzell, Speaks, Westhoff, Komensky, Henkhaus, Cotton Patch
and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
2883 9756 2900 9773 2911 9760 2962 9764
2963 9686 2958 9684 2958 9679 2934 9656
TIME...MOT...LOC 0726Z 313DEG 41KT 2960 9747 2929 9732 2911 9735 2899
9750 2898 9768
HAIL...<.75IN
WIND...60MPH
$$
CP856
WWUS54 KEWX 170745
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
245 AM CDT Mon Jun 17 2019
TXC123-177-285-170800-
/O.CON.KEWX.SV.W.0201.000000T0000Z-190617T0800Z/
DeWitt TX-Gonzales TX-Lavaca TX-
245 AM CDT Mon Jun 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EASTERN DEWITT...EAST CENTRAL GONZALES AND LAVACA COUNTIES...
At 245 AM CDT, severe thunderstorms were located along a line
extending from near Moulton to near Shiner to near Yoakum to near
Thomaston to near Mission Valley to Weesatche, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cuero, Yoakum, Hallettsville, Shiner, Moulton, Sublime, Thomaston,
Ezzell, Hochheim, Speaks, Komensky, Worthing, Henkhaus, Edgar,
Terryville, Meyersville, Dilworth, Vienna, Koerth and Moravia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
2887 9749 2921 9732 2962 9743 2963 9686
2958 9684 2958 9679 2934 9656
TIME...MOT...LOC 0745Z 275DEG 30KT 2962 9722 2938 9720 2924 9714 2906
9717 2891 9728 2886 9745
HAIL...<.75IN
WIND...60MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:11 AM CDT, 56 minutes earlier.
Area forecast discussion, Jun 17, 1:11 AM CDT, 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 111 AM CDT Mon Jun 17 2019 .AVIATION... /06Z TAFS/ A cluster of strong to severe thunderstorms is moving across the San Antonio area terminals with cigs/vsbys ranging from MVFR/LIFR as of 06Z. Another cluster of storms is affecting the KAUS with stronger storms to the south of the terminal. These clusters of storms are forecast to push to the southeast overnight and away from area airports by Monday morning. Once the storms move away from the I-35 corridor, expect MVFR cigs through mid-late morning before VFR conditions show back into the forecast. For KDRT, VFR conditions are anticipated through 11Z Monday with a short period of MVFR cigs (12Z-16Z). Have introduced a PROBB30 group for early this evening as new storm development is forecast across west Texas and into our area. && .PREV DISCUSSION... /ISSUED 640 PM CDT Sun Jun 16 2019/ UPDATE... VFR conditions at all sites to start off the period. A cluster of strong to severe thunderstorms look to impact mainly the I-35 sites tonight. There is still some uncertainty with the timing and extent of storm activity tonight. Confident that I-35 sites will have a period of a few hours of MVFR to IFR conditions due to thunderstorms late this evening and tonight. Once the rain clears the area, MVFR conditions will prevail till late morning. DRT is expected to have only a brief period of MVFR tomorrow morning. Ceilings scatter out to VFR around the 16Z period with southeasterly winds around 10 knots. PREV DISCUSSION... /ISSUED 257 PM CDT Sun Jun 16 2019/ SHORT TERM (Tonight through Monday Night)... A lot of factors at play this afternoon and tonight that will influence the area. First, ongoing showers and thunder in our furthest eastern counties. These are primarily diurnal driven convection that will continue intermittently through sunset. To our north, a remnant outflow boundary has initiated a line of convection just north of I-20 from Mineral Wells to Abilene. As this complex pushes south, it will move through a favorable environment for strong to severe storms, as instability is quite high. CAPE values range from 4000-5000 J/kg, steep lapse rates, and adequate shear all indicate the potential for these storms to be severe. SPC currently has a highlighted enhanced risk for the area north of I-10, including Austin, and the northeast portion of San Antonio. In this moisture rich atmosphere where PWATs range from 1.8 - 1.9, 1-2 inches are possible with this complex, with isolated areas seeing higher amounts. Timing for these storms to enter the Hill Country is tonight from 10pm to midnight, then progressing south southeast to the I-35 corridor. Main threats will be damaging winds and large hail (up to golf ball size), though there is still a chance for tornadoes. As this complex progresses overnight, Monday morning could still hold residual showers, especially east of I-35. These showers won't be enough to keep temperatures down, as we will still reach normal to just above normal temperatures of low to mid 90s, and triple digit heat in our southwest counties. LONG TERM (Tuesday through Sunday)... Tuesday, an impulse passes to our east, leaving a chance for showers and thunder for our eastern counties, while the remainder of the area stays dry. Weak ridging sets up and remains in place for a mostly dry week. This ridging will have temperatures on the rise up to 100-103 for the I-35 corridor on Thursday. With our very moist airmass still in place, heat indices will be elevated as well. Getting into next weekend, hot and humid conditions with few clouds are expected. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 93 75 96 76 100 / 30 - - - 0 Austin Bergstrom Intl Airport 93 74 96 75 100 / 30 - 10 - 0 New Braunfels Muni Airport 93 73 96 74 100 / 30 0 10 0 0 Burnet Muni Airport 92 73 95 74 99 / 30 10 10 10 - Del Rio Intl Airport 98 76 98 77 102 / - - - 10 0 Georgetown Muni Airport 93 74 96 74 99 / 30 10 10 - - Hondo Muni Airport 98 75 100 75 103 / 20 - - 0 0 San Marcos Muni Airport 94 73 97 74 101 / 30 0 10 0 0 La Grange - Fayette Regional 92 75 95 76 99 / 50 0 20 0 0 San Antonio Intl Airport 95 75 98 76 101 / 30 - - 0 0 Stinson Muni Airport 95 75 98 76 101 / 30 - - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...17 Short-Term/Long-Term...Platt
Hazardous weather outlook, Jun 16, 2:34 PM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 234 PM CDT Sun Jun 16 2019 TXZ171>173-183>194-202>209-217>225-228-171945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 234 PM CDT Sun Jun 16 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Strong to severe thunderstorms are possible this afternoon and evening across most of south central Texas with the greatest potential across portions of the Hill Country and Central Texas. Damaging winds, large hail, an isolated tornado, and locally heavy rain will all be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hot and humid conditions will return to south central Texas, especially Wednesday through Friday. Afternoon heat indices on those dates are likely to reach the 102 to 110 degree range along the Rio Grande and areas along and east of I-35. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed across Central Texas and the Hill Country this evening and tonight.
In the hours before
Special weather statement, Jun 16, 11:55 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1155 PM CDT Sun Jun 16 2019
TXZ173-192-170600-
Williamson TX-Travis TX-
1155 PM CDT Sun Jun 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES UNTIL 100 AM CDT...
At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Rock, moving southeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Anderson Mill, Windemere, Hutto, Manor, Thrall, Coupland,
Rices Crossing, Brushy Creek, Beyarsville, Wells Branch, Jollyville
and Noack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 3059 9727 3042 9736 3041 9738 3028 9745
3040 9785 3064 9774
TIME...MOT...LOC 0454Z 293DEG 18KT 3053 9771
MOSpecial weather statement, Jun 17, 12:25 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Mon Jun 17 2019
TXZ192-193-208-170615-
Caldwell TX-Bastrop TX-Travis TX-
1225 AM CDT Mon Jun 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL...SOUTHEASTERN
TRAVIS AND SOUTHWESTERN BASTROP COUNTIES UNTIL 115 AM CDT...
At 1225 AM CDT, Doppler radar was tracking a strong thunderstorm near
Niederwald, or near Lockhart, moving east at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lockhart, Bastrop, Mustang Ridge, Niederwald, Cedar Creek, Rosanky,
Wyldwood, Camp Swift, Creedmoor, Phelan, Bastrop State Park, Hills
Prairie, Rockne, Watterson, Maha, Red Rock, Lytton Springs,
Taylorsville, String Prairie and McMahan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
LAT...LON 2980 9775 3000 9774 3002 9771 3005 9774
3009 9774 3017 9728 2983 9726
TIME...MOT...LOC 0525Z 259DEG 20KT 2998 9764
MOSpecial weather statement, Jun 17, 12:54 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1254 AM CDT Mon Jun 17 2019 TXZ183-170700- Val Verde TX- 1254 AM CDT Mon Jun 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 200 AM CDT... At 1254 AM CDT, Doppler radar was tracking a strong thunderstorm 16 miles north of Juno, moving south at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Juno. LAT...LON 3029 10085 3019 10078 3009 10114 3029 10116 TIME...MOT...LOC 0554Z 338DEG 10KT 3038 10106 MO
Special weather statement, Jun 17, 1:31 AM CDT, 36 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 131 AM CDT Mon Jun 17 2019 TXZ186-187-170700- Kerr TX-Bandera TX- 131 AM CDT Mon Jun 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA AND SOUTHEASTERN KERR COUNTIES UNTIL 200 AM CDT... At 131 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Hunt, or 13 miles northwest of Medina, moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Medina, Kerrville, Camp Verde and Kerrville-Schreiner Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for south central Texas. LAT...LON 2989 9957 3005 9945 3007 9905 2970 9911 TIME...MOT...LOC 0631Z 280DEG 23KT 2995 9940 CP
Local storm report, Jun 17, 1:32 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
132 AM CDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM TSTM WND GST 3 E CONVERSE 29.52N 98.27W
06/17/2019 M63 MPH BEXAR TX ASOS
&&
EMPLocal storm report, Jun 17, 1:37 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
137 AM CDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM TSTM WND GST 3 E CONVERSE 29.52N 98.27W
06/17/2019 M63 MPH BEXAR TX ASOS
&&
EMPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 56 min |
| Jun 16, 8:41 PM CDT | Special Weather Statement | EWX | Williamson | 34 min |
| Jun 16, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 66 min |
| Jun 16, 9:24 PM CDT | Special Weather Statement | EWX | Lee | 51 min |
| Jun 16, 9:38 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 67 min |
| Jun 16, 10:05 PM CDT | Tornado Warning | EWX | Gillespie, Kerr | 40 min |
| Jun 16, 10:13 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Jun 16, 10:32 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| Jun 16, 10:37 PM CDT | Special Weather Statement | EWX | Lee | 68 min |
| Jun 16, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 62 min |
| Jun 16, 10:54 PM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jun 16, 10:58 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Jun 16, 11:06 PM CDT | Special Weather Statement | EWX | Real | 24 min |
| Jun 16, 11:21 PM CDT | Special Weather Statement | EWX | Williamson | 54 min |
| Jun 16, 11:28 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina and 1 more | 62 min |
| Jun 16, 11:34 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 3 hr |
| Jun 16, 11:55 PM CDT | Special Weather Statement | EWX | Williamson | 65 min |
| Jun 16, 11:57 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 46 min |
| Jun 17, 12:25 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell | 50 min |
| Jun 17, 12:27 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Medina, Wilson | 63 min |
| Jun 17, 12:54 AM CDT | Special Weather Statement | EWX | Val Verde | 66 min |
| Jun 17, 1:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Jun 17, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Caldwell, DeWitt, Gonzales, Guadalupe and 2 more | 60 min |
| Jun 17, 1:26 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jun 17, 1:31 AM CDT | Special Weather Statement | EWX | Bandera | 29 min |
| Jun 17, 1:56 AM CDT | Areal Flood Advisory | EWX | Caldwell, Guadalupe | 3 hr |
| Jun 17, 2:24 AM CDT | Special Weather Statement | EWX | Fayette | 66 min |
| Jun 17, 2:56 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Fayette, Lavaca | 49 min |
| Jun 17, 3:18 AM CDT | Special Weather Statement | EWX | Burnet | 57 min |
| Jun 17, 5:12 AM CDT | Special Weather Statement | EWX | Gillespie | 48 min |
| Jun 17, 5:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 17, 6:09 AM CDT | Special Weather Statement | EWX | Blanco | 51 min |
| Jun 17, 7:31 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 119 min |
| Jun 17, 8:08 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 67 min |
| Jun 17, 9:25 AM CDT | Special Weather Statement | EWX | Bexar | 65 min |
| Jun 17, 10:03 AM CDT | Special Weather Statement | EWX | Atascosa, Karnes | 57 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.